MathSciNet Relay Station
MathSciNet bibliographic data
MR106226 (21 #4960) 14.00
Lang, Serge; Tate, John Principal homogeneous spaces over abelian varieties. Amer. J. Math. 80 1958 659–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement